MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LANCET,SAFETY,28G,1.6MM,PUSH BUTTON

Medline Industries, LP MEDLINE; LANCET,SAFETY,28G,1.6MM,PUSH BUTTON
Catalog Number MPHSFTY28Z
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "needle is not coming out of device.Product is defective.".
 
Additional Manufacturer Narrative
The customer called to state needle is not coming out of device and product is defective.Medline received the safety lancets in like-new condition, randomly selected 25 lancets to perform a visual inspection and functional test, and the visual inspection revealed no manufacturing or any other defects; all lancets tested operated as normal, with the needle firing once into the stack of paper and retreating back into the lancet housing.The investigation results were unconfirmed, and the complaint was not confirmed.The cause was listed as not confirmed with received sample; based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications, and the lancets worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LANCET,SAFETY,28G,1.6MM,PUSH BUTTON
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50884519
Report Number1417592-2026-50029
Device Sequence Number9791929
Product Code FMK
UDI-Device Identifier00193489006448
UDI-Public00193489006448
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPHSFTY28Z
Device Lot Number84624040003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown